# SDR ASAA2024043049371

- Difficulty date: April 30, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N644AS
- Make and model: Boeing 737790
- Aircraft serial: 30795
- Aircraft time: 62,451 hours, 33,777 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS L1 DOOR HARD TO CLOSE LAST HALF OF TRAVEL. MADE LOUD CREAKING NOISE. GROUNDED - YES. LUBED BOTH UPPER & LOWER DOOR HINGES. REF AMM 12-25-11.OP'S CK IS GOOD.
